# SDR AALA202109228882

- Difficulty date: September 9, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND IN 17 COUNTER SINK HOLES ON FUEL PLATE ACCESS PANEL 640LB LOCATED ON THE RIGHT WING LOWER SURFACE, STR 8-11 AND RIB 16 - 17. REPLACED FUEL PLATE ACCESS PANEL 640LB PER WORK CARD 26C64057007.
